Unified Hanani Tutte theorem Journal Article


Author(s): Fulek, Radoslav; Kynčl, Jan; Pálvölgyi, Dömötör
Article Title: Unified Hanani Tutte theorem
Affiliation IST Austria
Abstract: We introduce a common generalization of the strong Hanani–Tutte theorem and the weak Hanani–Tutte theorem: if a graph G has a drawing D in the plane where every pair of independent edges crosses an even number of times, then G has a planar drawing preserving the rotation of each vertex whose incident edges cross each other evenly in D. The theorem is implicit in the proof of the strong Hanani–Tutte theorem by Pelsmajer, Schaefer and Štefankovič. We give a new, somewhat simpler proof.
Keywords: Hanani–Tutte theorem; planar graph; rotation system
Journal Title: Electr Journal of Combinatorics
Volume: 24
Issue 3
ISSN: 1077-8926
Publisher: International Press  
Date Published: 2017-07-28
Start Page: Article number: P3.18
Sponsor: People Programme (Marie Curie Actions) of the European Union's FP7/2007-2013 under REA grant agreement 291734 and IF 660400; project 16-01602Y of the Czech Science Foundation (GACR).
URL:
Notes: We thank the reviewers for helpful suggestions, especially for noticing an error in a previous version of the proof. The preprint of this article is available via: https://arxiv.org/abs/1612.00688
Open access: yes (repository)
IST Austria Authors
  1. Radoslav Fulek
    14 Fulek
Related IST Austria Work